# SDR DALA2021072104122

- Difficulty date: July 19, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 66,894 hours, 24,332 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transmitter
- Condition: Out Of Adjust
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 6713-MISC/DE- DUE TO LE SLAT ASYM MESSAGE ON APPROACH. RAN QRH. DECLARED EMERGENCY. CORRECTIVE ACTION: FOUND RH SLAT POSITION TRANSMITTER READINGS OUT OF ADJUSTMENT. REPLACED RH SLAT POSITION TRANSMITTER. OPS CHECKS OK.
